Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Self-similar sets. V. Integer matrices and fractal tilings of $ {\bf R}\sp n$


Author: Christoph Bandt
Journal: Proc. Amer. Math. Soc. 112 (1991), 549-562
MSC: Primary 58F08; Secondary 28A80, 58F12
MathSciNet review: 1036982
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Tilings with self-similar tiles and "just-touching fractals" are constructed from matrices of integers, extending work by Levy, Mandelbrot, Dekking, Bedford, and others.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F08, 28A80, 58F12

Retrieve articles in all journals with MSC: 58F08, 28A80, 58F12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1036982-1
PII: S 0002-9939(1991)1036982-1
Article copyright: © Copyright 1991 American Mathematical Society